MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-B (MURINE MONOCLONAL) SERIES 3; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-B (MURINE MONOCLONAL) SERIES 3; BLOOD GROUPING REAGENT
Catalog Number 0006406
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(6) 2016 to assess the test well images in question and determined that the forward antigen test well was visually positive, and the reverse typing test well in question visually showed an unexpected negative reaction, which was consistent with the overall erroneous instrument abo blood type output.The immucor laboratory tested retention product on (b)(6) 2016, which performed as expected.The immucor laboratory also tested a blood sample that had been returned from the customer site on (b)(6) 2016 which tested as an expected abo type a outcome.This returned blood sample was also tested against the retention lot of the anti-b, and an expected negative outcome was obtained.The immucor laboratory could not reproduce the customer's site testing outcome.
 
Event or Problem Description
On (b)(6) 2016, a customer reported an unexpected negative result when using anti-b (murine monoclonal) series 3 on a galileo instrument.

Brand Name
ANTI-B (MURINE MONOCLONAL) SERIES 3
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6099323
Report Number1034569-2016-00293
Device Sequence Number13745474
Product Code KSZ
UDI-Device Identifier10888234000532
UDI-Public10888234000532
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
102692/1009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date02/17/2018
Device Catalogue Number0006406
Device Lot Number203640
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2016
Initial Report FDA Received Date11/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1